# SDR CA111205001

- Difficulty date: November 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,647 hours
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Cracked
- Location: Brake Sys
- Part time: 10,053 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS NOTICED THAT THE LT OLEO WAS LEAKING FLUID AND LOOSING PRESSURE, AFTER DISMANTLE OF THE BRACKET THAT HOLDS THE BRAKE LINE, A 1.5" CRACK WAS NOTICED.  THE PART WAS REPLACED AND ACFT RETURNED TO SERVICE.
